# SDR DALA2020020300846

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,030 hours, 24,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 INITIAL INSPECTION. CORROSION ON CUSP WEB AND CLIP STA 1180 TO 1200 LH AT CPAX FLOOR STRUCTURE LBL65 APROX. CORRECTIVE ACTION: SUMMARY OF NRC 00455: WEB WAS REPAIRED PER ETI-57-20-024 REV: ORIGINAL AND ER/A: 584913-14 REV: ORIGINAL. (1468227)
